# SDR USAAD00021

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48131
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE FORWARD ENTRY DOOR SLIDE ACTIVATED.   EMERGENCY LIGHT WAS REMOVED FROM AIRCRAFT 830US.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (X)
